MathSciNet Relay Station
MathSciNet bibliographic data
MR1695026 (2001b:14005) 14A22 (14C17 16W50)
Jørgensen, Peter Intersection theory on non-commutative surfaces. Trans. Amer. Math. Soc. 352 (2000), no. 12, 5817–5854.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement